4 doctors weighed in:

Could post nasal drip be a symptom of morphine dependence withdrawal?

4 doctors weighed in
Dr. Marshall Bedder
Pain Management
2 doctors agree

In brief: Yes

Withdrawal can produce an increase in many secretions including nasal.
You can have increased sweating and diarrhea too. This is because of the sympathetic system hyperactivity seen in withdrawal

In brief: Yes

Withdrawal can produce an increase in many secretions including nasal.
You can have increased sweating and diarrhea too. This is because of the sympathetic system hyperactivity seen in withdrawal
Dr. Marshall Bedder
Dr. Marshall Bedder
Thank
1 comment
Dr. Geoffrey Tyson
If you are having trouble withdrawing from opiates an addiction medicine doctor might help. You can find one on the ASAM (American Society of Addiction Medicine) website for your area.
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
35 years in practice
978K people helped
Continue
111,000 doctors available